[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] burning site

I think sometimes when the cannula hits a muscle, it will hurt at the site. 
Also, you might get a "no delivery" alarm.

Sometimes when I bolus for a meal or a high, the insulin will sting as it is 
going in. This was discussed a long time ago and I ignored it then, since I 
hadn't experienced it. But now that I have, can anyone answer why it 
sometimes stings or burns as it goes in?

Sue (dalgal)

email @ redacted

>From: "Julie Britt" <email @ redacted>

>Date: Mon, 19 Nov 2001 13:44:09 -0500
>I have occasionally had problems with sites that become painful, but for
>about the last oh, 4 sites every one has been painful.  It doesn't hurt all
>day long, it's just that I can feel it... kind of a awkwardness... and then
>when I do any bolus- no matter how large or small- it stings.

Get your FREE download of MSN Explorer at http://explorer.msn.com/intl.asp
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml